# SDR IPXA2019021543909

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 15,066 hours, 9,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING HANDLE DOES NOT MOVE ALL THE WAY FORWARD.FOUND RAIN ABSORBANT MATERIAL IN FORWARD GIRT BAR FITTING. REMOVED MATERIAL. OPERATED ARMING HANDLE. CKS OK. REF AMM 52-10-00.
